Matsukiyofex

Nospole Rhinitis FX

Drug Type:
Antihistamine
Indication:
12-hour, non-drowsy, treats indoor and outdoor allergies - same active ingredient as Allegra
Active ingredients ( per 2 caplets )
・Fexofenadine hydrochloride 120mg

Inactive ingredients
Partially pregelatinized starch, cellulose, hydroxypropylcellulose, croscarmellose sodium, silicic anhydride, magnezium stearate, hypromellose, polyethylene glycol, titanium oxide, ferric oxide, yellow ferric oxide, carnauba wax
Instructions for use
Adults and children 15 years and over: Take 1 pill in the morning and 1 in the evening. This medicine may be taken on an empty stomach. Do not exceed 2 pills per day.
This company does not provide details about this product in English. Below is a link to precautions regarding fexofenadine products.

0 Comment:

Did you use this medicine? Tell us what you thought about it!